Show simple item record

contributor authorعلیرضا زمانی بهابادیen
contributor authorAli Reza Zamani Bahabadifa
date accessioned2020-06-06T13:08:31Z
date available2020-06-06T13:08:31Z
date issued2012
identifier urihttp://libsearch.um.ac.ir:80/fum/handle/fum/3343192?locale-attribute=en&show=full
description abstractIn this paper we show that if X is a compact metric space and varphi : mathbb{R} times X to X is a flow and varphi is weak uniformly almost periodic with positively asymptotic average shadowing property, then varphi is strongly ergodic. As well as corollary we show that if varphi : mathbb{R} times X to X is a Lyapunov stable flow with the asymptotic average shadowing property then varphi is not distal.en
languageEnglish
titleAsymptotic Average Shadowing Property For Flowsen
typeJournal Paper
contenttypeExternal Fulltext
subject keywordsAsymptotic average shadowing property

delta -average-pseudo-orbit
en
subject keywordsLyapunov stableen
subject keywordsstrongly ergodicen
journal titleJournal of Dynamical Systems and Geometric Theoriesfa
pages115-123
journal volume10
journal issue2
identifier linkhttps://profdoc.um.ac.ir/paper-abstract-1028452.html
identifier articleid1028452


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record